An efficient variant of Gauss-Jordan type algorithms for direct and parallel solution of dense linear systems

Chen, K. and Evans, D., 2001. An efficient variant of Gauss-Jordan type algorithms for direct and parallel solution of dense linear systems. International Journal of Computer Mathematics, 76 (3), pp. 387-410. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Chen, K. and Evans, D.
Publisher: Gordon Breach Sci. Publ. Ltd.
Place of Publication: Reading
Date: 2001
Volume: 76
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:10
Last Modified: 09 Oct 2015 11:10
URI: http://irep.ntu.ac.uk/id/eprint/23852

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year